Home » Frequently asked Questions on Health » Why am I getting hot flushes after 3 years of hysterectomy?

Why am I getting hot flushes after 3 years of hysterectomy?

Q: I underwent total hysterectomy 3 years ago and was given Premarin 0.625 mg everyday for a year. Thereafter it was given on alternative days the next year. I developed cataract after one and a half years and have stopped HRT altogether. I still have hot flushes. What should I do?

A:You can try Soya preparations - like menopause, evanvo, isoflave B, menopro powder and many others that are readily available in stores. Include milk, curd, tofu-cheese in your diet. Do regular exercise and meditation. I feel these will alleviate your problem to some - if not a large - extent.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------